# SDR SWAA2022020460696

- Difficulty date: January 11, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND AT LT HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.9 16' AFT OF FWD EDGE I/B OF I/B FASTENER ROW. ; / REMOVED EXITED L DOUBLE AND FASTENER FOR ACCESS REPAIR AT L/H HORIZONTAL STAB LOWER SKIN STA 193.9 16' IAW B737 SRM 51-40-02-0G-0.; [03] PERFORMED HFEC INSP ON LH HORIZ STAB LWR SKIN STA 193.9 16' AFT OF FWD EDGE IAW B737 NDT P6 51-00-00 PROC.23; CRACK CONFIRMED (LENGTH 1.0 INCHES) TOOL USED : NORTEC 600 B/C 172389 07/22; [04] REMOVED CRACK AT L/H HORIZONTAL STAB LOWER SKIN STA 193-9 16'.DIMESION CUTOUT 1.600' LONG AND W 1'.ED 0.350'IAW B737 SRM 55-10-01-2R-11 REPAIR 11.; [05] STEP 4 VERIFIED; [06] PERFORMED HFEC INSP ON CUT OUT LH HORIZ STAB LWR SKIN STA 193.9 16' AFT OF FWD EDGE IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS NOTED TOOL USED : NORTEC 600 B/C 172389 07/22; [07] PERFORMED ROTO INSP ON ALL THE EXISTING HOLES IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS NOTED TOOL USED : NORTEC 600 B/C 172389 07/22; [08] PERFORMED COUNTERSINK INSP ON ALL THE EXISTING COUNTERSUNK HOLES IAW B737 NDT P6 53-30-00 PROC.3; NO CRACKS NOTED TOOL USED : NORTEC 600 B/C 172389 07/22; [09] DIMENSION EXIST REPAIR STA 184.7 .CUT OUT LONG 1.700' AND W 1'.AD 0.350 IAW B737 . SRM %%-10-01-2R 11 REPAIR 11.; [10] STEP 9 VERIFIED; [11] ISSUED SUMMARY EA 22-155-00140-1 REV 2; [12] EA-COMPONENT' REPAIR REFERENCE TO CLOSE THE OPEN FAULT TTG8Q00A8A8Z.    EA-COMPONENT' REPAIR REFERENCE TO CLOSE THE OPEN FAULT TTG8Q00A8A8Z.; [13] VERIFIED WORK CARD COMPLETION
